RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2009, Volume 1, Issue 4, Pages 78–109 (Mi ufa33)  

This article is cited in 3 scientific papers (total in 3 papers)

The singular points of series of exponents on the boundary of convergence domain

O. A. Krivosheyeva

Bashkir State University

Abstract: We study singular points of series of exponents. The result which is special cases of results of G. Hadamard, E. Fabry, V. Bernstein, G. Polya, is obtained. At that we construct the special function, it has not singular points on a boundary of convergence domain of it's own series. This function is the generalization of special function from the theory of Dirichlet's series on a case of general series of exponents.

Keywords: series of exponents, convex domain, singular point.

Full text: PDF file (354 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.5
Received: 18.10.2009

Citation: O. A. Krivosheyeva, “The singular points of series of exponents on the boundary of convergence domain”, Ufimsk. Mat. Zh., 1:4 (2009), 78–109

Citation in format AMSBIB
\Bibitem{Kri09}
\by O.~A.~Krivosheyeva
\paper The singular points of series of exponents on the boundary of convergence domain
\jour Ufimsk. Mat. Zh.
\yr 2009
\vol 1
\issue 4
\pages 78--109
\mathnet{http://mi.mathnet.ru/ufa33}
\zmath{https://zbmath.org/?q=an:1240.30015}


Linking options:
  • http://mi.mathnet.ru/eng/ufa33
  • http://mi.mathnet.ru/eng/ufa/v1/i4/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Krivosheev, “Bazisy “po otnositelno malym gruppam””, Ufimsk. matem. zhurn., 2:2 (2010), 67–89  mathnet  zmath  elib
    2. O. A. Krivosheeva, A. S. Krivosheev, “Fundamentalnyi printsip dlya invariantnykh podprostranstv”, Ufimsk. matem. zhurn., 2:4 (2010), 58–73  mathnet  zmath  elib
    3. O. A. Krivosheeva, A. S. Krivosheev, “A Criterion for the Fundamental Principle to Hold for Invariant Subspaces on Bounded Convex Domains in the Complex Plane”, Funct. Anal. Appl., 46:4 (2012), 249–261  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • ”фимский математический журнал
    Number of views:
    This page:303
    Full text:145
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020